# SDR IPXA2017122724844

- Difficulty date: December 22, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 60,632 hours, 16,637 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 6322A000104
- Part serial: 1813
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE L1 ENTRY DOOR ELECTRIC MOTOR SOUNDING STRANGE DURING DOOR OPENING AND DOOR OPERATION SLOW.  R & R THE LT FWD PAX DOOR ELECTRIC ACTUATOR IAW AMM 52-11-01, PB 401. OPS TESTED GOOD.
